# SDR COMA0760243

- Difficulty date: March 9, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 18,903 hours, 16,012 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 750009000
- Part serial: 1047
- Condition: Faulty
- Location: Nlg
- Part time: 18,895 hours, 16,001 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5436 - AFTER DEPARTURE FROM LGA RECEIVED A GEAR UP DISAGREE MESSAGE, NOSE GEAR REMAINED DOWN.  CREW DECLARED AN EMERGENCY AND FLIGHT LANDED AT LGA WITHOUT INCIDENT.  REPLACED THE NLG SELECTOR VALVE.
